A renormalisation approach to excitable reaction-diffusion waves in fractal media

Abdulbake, Janan and Mulholland, Anthony J. and Gomatam, Jagannathan (2003) A renormalisation approach to excitable reaction-diffusion waves in fractal media. Chaos, Solitons and Fractals, 11 (4). pp. 315-330. ISSN 0960-0779

[thumbnail of abdulbake_2003_Fractals8.pdf]
Preview
PDF (abdulbake_2003_Fractals8.pdf)
abdulbake_2003_Fractals8.pdf
Accepted Author Manuscript

Download (881kB)| Preview

    Abstract

    Of fundamental importance to wave propagation in a wide range of physical phenomena is the structural geometry of the supporting medium. Recently, there have been several investigations on wave propagation in fractal media. We present here a renormalization approach to the study of reaction-diffusion (RD) wave propagation on finitely ramified fractal structures. In particular we will study a Rinzel-Keller (RK) type model, supporting travelling waves on a Sierpinski gasket (SG), lattice.

    ORCID iDs

    Abdulbake, Janan, Mulholland, Anthony J. ORCID logoORCID: https://orcid.org/0000-0002-3626-4556 and Gomatam, Jagannathan;